Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

147 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes feeling of heat on one side of face and shoulder?

Answered by
Dr.
Dr. Praveen Tayal

Orthopaedic Surgeon

Practicing since :1994

Answered : 11651 Questions

default
Posted on Tue, 3 Nov 2015 in Bones, Muscles and Joints
Question: I just experienced a feeling of heat and strong (uncomfortable) tingling on the right side of my face and shoulder. It is subsiding now. I do know if I should seek immediate medical attention or wait to call my doctor on Monday.
doctor
Answered by Dr. Praveen Tayal 54 minutes later
Brief Answer:
Nerve related cause.

Detailed Answer:
Hello,
Thanks for posting your query.
The feeling of heat on one side of the face is likely to be due to a nerve related cause. It is not likely to be due to a serious issue. You can wait till Monday to call your doctor. Do take electrolyte rich fluids and methylcobalamin supplements till then.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.
Regards.
Dr. Praveen Tayal.
For future query, you can directly approach me through my profile URL XXXX

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Praveen Tayal 1 hour later
Thank you; your answer made much more sense.
doctor
Answered by Dr. Praveen Tayal 18 minutes later
Brief Answer:
You are welcome.

Detailed Answer:
Hello.
Thank you.
I am happy I could help.
Please do recommend our services to others too in case you found them helpful. For future query, you can directly approach me through my profile XXXX
Wishing you the best in whatever you do.
Best regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication
Medical Topics

Recent questions on  Methylcobalamin

doctor1 MD

when i am in heavy sleep i feel loss of sensation in my lower part of legs nd some fingers of my arm as my head is pulling all the blood to it.i get up ffrom my sleep suddenly nd slowly the limbs become normal.is taking pregabanyl nd methylcobalamin capsules ok for it?

doctor1 MD

Last night I had a sharp burning pain on the front of my lower leg. It passed and I went to bed. Today I woke up with the same pain but not as sharp but it seems to be spreading up to my knee. I feel extremely and unusually tired and weak. Could...

doctor1 MD

i HAVE EXPERIENCED SITUATIONS WHERE MY ARMS JUST "DROP" WHEN AM TRYING TO DO THINGS LIKE SCRATCH MY BACK REACH FOR SOMETHING OR JUST USE THEM IN GENERAL. bY DROP I MEAN THE RM PHYSICALLY DROPS FROM UPRIGHT POSITION TO SITTING AT MY SIDE.

doctor1 MD

I get numbness in right hand and it goes to right arm and then to right leg and foot, last for about 30 seconds and then go away and in an 8 hour period it happened 4 times.

doctor1 MD

Hello, I am 28, female and I am suffering from Glossopharyngeal Neuralgia from past 2 years. I am on carbamazepine (mazatol), but it does not seem to be working much. The MRI & Angio MRI results shows "Dominant Left PICA with tortuous tonsilar loop causing indentation on left 9th nerve near its origin from medulla." Does "methylcobalamin" injections with glucose bottle help?

doctor1 MD

I recently purchased a product called Cogniprin made by Better Health Nutritionals....the product is Vitamin B 12 as methylcobalamin 1,000 mcg.....directions are to take two Bid. I was wondering if this product is legit in helping to improve memory and if there are any side effects.

doctor1 MD

I HAVE EYE NEURO PROBLEM, DUE TO MASTURBATION, ONCE I TAKE OVERDOSAGE OF METHYLCOBALAMIN TABLETS IT GETS SOLVED, IF I MASTURBATE AGAIN, WITHIN AN HOURS, I GET DISTURBANCE IN MY EYES, AND TO SOLVE, I TAKE THE METHYLCOBALAMIN TABLETS IN A LARGE DOSAGE OF 4500MCG IN A TIME. I WANT TO KNOW WHAT IS GOING ON